# SDR GLBA20110324A

- Difficulty date: March 24, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 28,899 hours, 30,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1155691
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHT ON THE FLOOR BY THE GALLEY, THE COVER BROKE OFF. MAINTENANCE INSTALLED PROTECTIVE COVER AND END CAP IAW MM 33-51-02 STEPS 5, B(10, (11).
